Nonlinear boundary value problems for second-order equations
Differencialʹnye uravneniâ, Tome 17 (1981) no. 6, pp. 1050-1059 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1981_17_6_a10,
     author = {G. V. Sherbina},
     title = {Nonlinear boundary value problems for second-order equations},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1050--1059},
     year = {1981},
     volume = {17},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1981_17_6_a10/}
}
TY  - JOUR
AU  - G. V. Sherbina
TI  - Nonlinear boundary value problems for second-order equations
JO  - Differencialʹnye uravneniâ
PY  - 1981
SP  - 1050
EP  - 1059
VL  - 17
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1981_17_6_a10/
LA  - ru
ID  - DE_1981_17_6_a10
ER  - 
%0 Journal Article
%A G. V. Sherbina
%T Nonlinear boundary value problems for second-order equations
%J Differencialʹnye uravneniâ
%D 1981
%P 1050-1059
%V 17
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1981_17_6_a10/
%G ru
%F DE_1981_17_6_a10
G. V. Sherbina. Nonlinear boundary value problems for second-order equations. Differencialʹnye uravneniâ, Tome 17 (1981) no. 6, pp. 1050-1059. http://geodesic.mathdoc.fr/item/DE_1981_17_6_a10/